Hokkaido Mathematical Journal

Comparison results for a class of weakly coupled systems of eikonal equations

Fabio CAMILLI and Paola LORETI

Full-text: Open access

Abstract

We present two comparison theorems for a class of weakly coupled systems of Hamilton-Jacobi equations with convex, coercive Hamiltonians. These results apply in particular to systems arising in large deviations theory for random evolution processes.

Article information

Source
Hokkaido Math. J., Volume 37, Number 2 (2008), 349-362.

Dates
First available in Project Euclid: 21 September 2009

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1253539559

Digital Object Identifier
doi:10.14492/hokmj/1253539559

Mathematical Reviews number (MathSciNet)
MR2415905

Zentralblatt MATH identifier
1357.49111

Subjects
Primary: 49L25: Viscosity solutions
Secondary: 35F30: Boundary value problems for nonlinear first-order equations 35B25: Singular perturbations

Keywords
systems of Hamilton-Jacobi equations viscosity solutions large deviations theory

Citation

CAMILLI, Fabio; LORETI, Paola. Comparison results for a class of weakly coupled systems of eikonal equations. Hokkaido Math. J. 37 (2008), no. 2, 349--362. doi:10.14492/hokmj/1253539559. https://projecteuclid.org/euclid.hokmj/1253539559


Export citation